# SDR DALA12005700864

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 76,105 hours, 73,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLEANING OF AREA ON N/R 2 ZONE 1E IN AFT CARGO PIT FOUND STRAP TO BE CORRODED.  DOUBLER STRAP WAS REMOVED AND REPLACED PER DC9 SRM.
